# SDR SWAA2021111727969

- Difficulty date: October 7, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAILIZER INSPAR RI ASSY #4 STIFFENER #4 LOWER CRACK NOTED / REMOVED DAMAGED AT LT HORIZONTAL STAB #4 RIB #4 STIFFENER LOWER IAW 7 SRM 55-10-09-2R REPAIR 4.   NO CRACKS NOTED.    INSTALLED REPAIR AT#4 RIB STIFFENERS #4 AT L/H HORIZONTAL STAB IAW B737 SRM55-10-09-R2 REPAIR 4. CORRECTION: VERIFIED STEPS 1 5 AND 8. RII STEPS VERIFIED ALL STEPS VERIFIED.
